# SDR FDEA201701180224

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: AJC7058
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY,  NUTPLATE BROKEN ON LT SIDE JUST FWD OF BS 2164.  REPAIRED IAW SRM 53-00-01, FIG 4, SHT 2, VOL 1.
